# SDR RAIA990709

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Engine: Pwa PW120
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32897041
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7400 - STL - RIGHT BLEED FAULTED.  MAINTENANCE REPLACED NR 2 BLEED VALVE.  (M)
